Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6597
Title: Seminorme di Beppo Levi e misure positive sopra uno spazio localmente compatto
Authors: Puglisi, Mario
Issue Date: 1971
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Mario Puglisi, "Seminorme di Beppo Levi e misure positive sopra uno spazio localmente compatto", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 3 (1971), pp. 1-51.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
3 (1971)
Abstract: 
Viene Indicato un procedimento per costruire Ia teoria dell'integra¬zione di N. BOURBAKI rispetto ad una misura positiva sopra uno spazio localmente compatto adoperando i metodi delle seminorme di Beppo Levi

The integral theory by N.BOURBAKI on a locally compact space is constructed by means of the method of "seminorme di Beppo Levi" introduced by the writer elsewhere.
Type: Article
URI: http://hdl.handle.net/10077/6597
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.03 (1971)

Files in This Item:
File Description SizeFormat
PuglisiRendMat03.pdf2.92 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

884
checked on Jul 3, 2022

Download(s) 50

296
checked on Jul 3, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.